# SDR CALA2021040600433

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 32,520 hours, 3,994 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 433Z5101
- Condition: Scratched
- Location: Bs 620 S29-30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUS STA620 S29R-S30R AREA FND SCRATCH MARK - REF HAECO NON-R OUTINE NO.9431422,  SPEC NO.B787-06-3- 0036.   FUS STA620 S29R-S 30R AREA REPAIRED AS PER SRM B787-A-53-30-01-07A-664A-A AND B787 -A-51-73-04-19A-663A-A REV.43.
